# SDR QMLA2017110117123

- Difficulty date: November 1, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N354LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14822
- Aircraft time: 1,671 hours, 5,326 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 109033017105106
- Condition: Cracked
- Location: M/R Transmission
- Part time: 1,671 hours, 5,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN ROTOR TRANSMISSION CHANGE, FOUND THE LT AND RT AIRFRAME TRANSMISSION DECK FITTINGS CRACKED.
